Aa
A
A
A
Close
Breast Cancer Community
9.45k Members
Avatar universal

Muscle and joint pain

I had 4 doses of my chemo and Neulasta injections. And Neulasta is a horrible creature. I always had very bad bone pain. And would always be worse and last longer each time. But no muscle pain/soreness. I had my last treatment on 12/30/2014 chemo and 12/31/2014 Neulasta. My joint pain has eased up quite a bit, to where it's tolerable. But a couple weeks ago I started having very bad muscle pain/soreness. It feels like I've had an incredible workout yesterday. And sore the day after except I never worked out. I'm pretty active, I take care of 2 one year olds and a 3 year old during the day. And I'm also a LPN on night shift. But when I sit for even a few minutes it feels like my joints have concrete in them. I was just wondering if anyone else has experienced this before. I'm just hoping this is not going to last.
1 Responses
587083 tn?1327120262
Hi,
I have no idea if Neulasta is causing your muscle pain after completing your treatments 6 weeks ago..
I am wondering if you are taking any anti estrogen medication ,such as Tamoxifen or other similar drugs? I know for a fact that they could cause muscle and joint pain..Please consult your Doctor and see what he/she advises.
Hoping that you'll feel better soon !
Didn't find the answer you were looking for?
Ask a question
Popular Resources
A quick primer on the different ways breast cancer can be treated.
Diet and digestion have more to do with cancer prevention than you may realize
From mammograms to personal hygiene, learn the truth about these deadly breast cancer rumors.
Breast cancer is not an inevitability. From what you eat and drink to how much you exercise, learn what you can do to slash your risk.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.